# SDR 2024F00061

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: General aviation
- Aircraft: N705FR
- Make and model: Airbus A321-211
- Aircraft serial: 6891
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: GFF5JARC
- Part serial: 2116M25P01
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE LIMITED PART POSSIBLE DAMAGE DURING PREVIOUS MAINTENANCE P/N  GFF5JARC S/N 2116M25P01 CFM565B3P ESN 573567 INSTALLED ON FRONTIER AIRLINE N705FR. AFFECTED BY AD 2024-0067-E HTTPS://AD.EASA.EUROPA.EU/AD/2024-0067-E (EFFECTIVITY DATE AFTER 2024/MAR/11), FAA AD IS IN PROGRESS.
